# SDR REXA2022091402069

- Difficulty date: September 11, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 33,771 hours, 23,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670316341
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION ON STRINGER 26L BETWEEN F.S. 310.00 TO F.S. 333.00.	REMOVED CORRODED STGR 26L FROM FS 295 TO FS 333 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. INSTALLED STGR 26L FROM FS 280 TO FS 333 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
